# SDR HEEA955057

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2135V
- Make and model: Bell 206L-1
- Aircraft serial: 45657
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Condition: Stepwear
- Location: Eng N1
- Part time: 683 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL AND COMPRESSOR 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND LIMITS ON N1 COUPLING I.D. SPLINES. INSTALLED NEW N1 COUPLING.
